# SDR DALA2016040902798

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 39R BETWEEN FRAME 32 TO FRAME 34, L= 0.432", W=0.326", D= 0.001" IN FWD CARGO COMPARTMENT.  REPLACE STR 39R BETWEEN FRAME 32 TO FRAME 34 IN FWD CARGO COMPARTMENT IAW SRM 51-72-41 AND DWG D53231712.
